Some E-J Generalized Hausdorff Matrices Not of Type ð ‘€
T. Selmanogullari,
E. Savaş and
B. E. Rhoades
Abstract and Applied Analysis, 2011, vol. 2011, 1-5
Abstract:
We show that there exists a regular E-J generalized Hausdorff matrix which has no zero elements on the main diagonal and which is not of type ð ‘€ and establish several other related theorems.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/527360.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/527360.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:527360
DOI: 10.1155/2011/527360
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().